Journal article icon

Journal article

The Complexity of Logic−Based Abduction

Actions


Access Document


Publisher copy:
10.1145/200836.200838

Authors


Thomas Eiter More by this author
Georg Gottlob More by this author
Journal:
J. ACM
Volume:
42
Issue:
1
Pages:
3-42
Publication date:
1995
DOI:
URN:
uuid:2e84b813-adcc-409f-893a-ee0dc0384778
Local pid:
cs:258

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP